Drug Interactions !!!

Sawadee Khrap

My God, do you have to watch out for drug interactions.  I have been fairly stable on my regime of drugs so far  – valsartan, Madiplot, aspirin, folic acid, Fish Oil, turmeric, black pepper, and Cialis.

Getting off the Plavix took most of the pain from my hips and I can finally walk again – but weak from no exercise  – I did increase the Turmeric to 1000mg daily to fight any inflammation – seems to be working.

but when I was told about having mild Glaucoma – they first prescribed some drops called Taflotan – a prostaglandin analog – one drop each eye in the evening.  I could put up with all the sided effects except the pain in my knees – yes, eye drops causing pain in my knees. amazing.  So now they switched to Alphagan – a Adrenergic agonists – knee pain gone and my vision seems clearer – but probably just from the drops moisture  – not the medicine itself..  This stuff supposedly can cause higher blood pressure so I just have to wait and see if it makes mine climb too high.   Both  lower the fluid in the eye reducing pressure but also can react with or against BP medicines – I.e. Valsartan – and one of the side effects (which I haven’t had before ) is pain in knees and joints.

I think that there was a reaction with the valsartan to cause the knee pain – anyway seems to be getting better so far on the new stuff – but I will be monitoring the BP more closely.  My home situation doesn’t help – stress is not a good thing to constantly have – need to clear this up fast and get back to a stress-free life or at lest the best I can do.